# SDR FOTR2022201811

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- Engine: Pwa JT8D*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Cargo Door
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE MAIN CARGO DOOR AFT FUSLEAGE HINGE HAS AFT LOBE BROKEN OFF. REMOVED HINGE SECTION IAW SRM 51-30-2.  FABRICATED AND INSTALLED NEW SECTION OF HINGE FROM MS20001-16-7200, PO 2022248 DIM 22.6250" IAW SRM 51-30-2 AND ACI FMM CH 52, PAGE 15 THRU 19.
